It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-10-2003, 06:01 AM   #1
Senior Veteran
(male)
 
Join Date: Feb 2003
Location: england
Posts: 770
scouselad1974 HB User
Unhappy Feeling Low

Day 12 of my Minocin Mr treatment and i am feeling a bit low,the two large cysts i had on my face have reduced quite alot in size and are now just the size of your average pimple but what annoys me is the fact that they are still there.
I have today broken out in another two spots which is annoying the hell out of me because i have a big night out this Friday with friends who have never seen me when my face has been so bad,im more self concious meeting up with friends who have never seen my acne than when i go out with friends who have seen me with it,dont ask me why its just the way i am lol.
It just annoys me that my spots seem to take forever to heal,if they would heal quicker i would be able to have a least a week or two of spot free skin but because they take that long to heal new ones pop out in the meantime.
Im still sort of suffering from the side effects of minocin and im starting to wonder if depression is one of them,i mean ive always been anxious and embarrased over my skin,but at the minute i dont even want to get out of bed in the morning and i seem to have no energy or motivation.
Did anybody else taking Minocin feel this way or is it just the acne causing the depression?
Anyway fingers crossed that these spots start to heal up real soon,if they dont im afraid i am going to hit the tanning bed because being a man this is the only way i can really hide them because wearing make up isnt really an option lol

 
Sponsors Lightbulb
   
Old 03-10-2003, 06:06 AM   #2
Senior Member
(female)
 
Join Date: Apr 2002
Location: USA, MA
Posts: 156
BlueSprite555 HB User
Unhappy

Hey...you're not the only one...I woke up this morning, looked at my skin, and was like...ugh....this sucks forever...when will it get better?!?! Anyway, I hope your mood improves...mine is horrible right now, so I hope mine does too...just wanted to let you know you're not alone in the bad mood thing.
__________________

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Sudden onset of foreign body feeling in throat/very scary scaredalotz Ear, Nose & Throat 14 06-08-2010 12:13 PM
Anxiety - feeling of inevitable death Csteedz Anxiety 6 06-28-2009 09:50 PM
A passing feeling silentprey General Health 6 09-27-2008 07:48 AM
What is this feeling? pennylane11 Anxiety 4 06-24-2006 10:58 AM
Feeling pain in legs... for 10 months !!! HELP Battosaiii General Health 1 04-30-2006 02:05 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), MSNik (5), mmisty (5), jonnstar (3), poozers (3), Debaloo (2), MG098 (2), LitS917 (2), lisamariemoon (2)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (896), Titchou (832), janewhite1 (823), Gabriel (757), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 12:09 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!